# SDR CA990907087

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: F624L
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: TO
- Nature of condition: E, J
- Precautionary procedure: C

## Discrepancy

(CAN) PROPELLER UNDERSPEED AT TAKEOFF, GOVERNOR SENT FOR TEAR DOWN.
